# SDR ASOA201701051542

- Difficulty date: January 5, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 35,676 hours, 26,184 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6225027101
- Condition: Rough
- Location: Zone 300
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AFTER TURNING AUTO PILOT OFF TO LAND, PITCH CONTROL OF THE AIRCRAFT WAS DIFFICULT. WHILE PULLING ON THE YOKE TO PITCH UP, FELT A BUMP IN THE CONTROL COLUMN AS IF THE AUTO PILOT HAD DISCONNECTED. AT THAT POINT HAD ADEQUATE PITCH COMMAND ALTHOUGH AIRCRAFT HAS VERY HEAVY PITCH FEEL. COMPLIED WITH RIG CHECK OF ELEVATOR PCU'S, REF AMM 27-33-01. RIGGING CHECK GOOD, NO DEFECTS NOTED AT THIS TIME. REMOVED AND REPLACED ELEVATOR SERVO IAW AMM 22-11-24. PERFORMED RIG AND OPS CHECK OF ELEVATOR SERVO IAW AMM 22-11-24.
